# SDR SWAA080696

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 24,166 hours, 13,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001520
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 1 ABC.  FOUND LOOSE WIRE AT LIGHT ASSY.  SECURED WIRE PER MM.
